Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Getting hot flashes, on Prozac, feel better when off pills. What could be the options ?

Hi I m A 22 Year Old Male On Prozac 20 Mg Once A Night For A GAD Now Getn Hot Flashes I Was Wondering If It Could Be The Meds So I Stoped For 2Days & Felt Fine My Previous Psychiatrist Said I Was On The Pills Before Which I Was But Also Taking A Acid Reflux Pill So I Took A Pill Lastnight (Prozac) Without The Reflux Pill & Woke Up With A Hot Flash Im Confused & Dont Kno What To Do What Would Be My Options?
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
welcome to Healthcare Magic.

Prozac contain Fluoxetine which is used for anxiety and depression.
Anxiety disorders can manifest not only with psychological symptoms but with a variety of physical symptoms also like: hot and cold sensations, palpitation, IBS and increase acidity etc like in your case.

Fluoxetine belong to SSRIs group of medicine. If you are not tolerating it, then other medicines like paroxetine, escitalopram or mirtaz will be helpful, which can be taken under psychiatrist supervision.

Wish you good health and all the best.

Dr Ashish Kumar Mittal
Answered: Sat, 7 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor